Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 891760, 6 pages
Research Article

Modularity in the Semilattice of ω-Words

Department of Mathematics, University of Latvia, 19 Rainis Boulevard, Riga 1586, Latvia

Received 31 August 2013; Accepted 6 December 2013; Published 15 May 2014

Academic Editor: Teturo Kamae

Copyright © 2014 Jānis Buls and Edmunds Cers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jānis Buls and Edmunds Cers, “Modularity in the Semilattice of ω-Words,” Journal of Discrete Mathematics, vol. 2014, Article ID 891760, 6 pages, 2014.